# SDR AU960042

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Attach Fittings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER STABILATOR ATTACHMENT FITTINGS CORRODED - AIRCRAFT HAD BEEN SITTING DORMANT FOR APPROXIMATELY 12 MONTHS - CORROSION FORMED BETWEEN ALUMINIUM SKIN AND STEEL FITTINGS
